# SDR SIMA200635221

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 13,471 hours, 12,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520333053
- Condition: Dented
- Location: Fuselage
- Part time: 13,471 hours, 12,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE FOUND 11 INCHES AFT OF FRAME 78.  REMOVED DAMAGE AND FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB SRM 53-32-01.  AIRCRAFT RETURNED TO SERVICE.
